×

zbMATH — the first resource for mathematics

Ramification divisors for branched coverings of \({\mathbb{P}}^ n\). (English) Zbl 0692.14006
Let X be a log-terminal projective variety of dimension n defined over an algebraically closed field of characteristic zero and \(f: X\to {\mathbb{P}}^ n\) a branched covering. Then it is proved that the ramification divisor R of f is an ample \({\mathbb{Q}}\)-Cartier divisor unless f is an isomorphism. This result generalizes theorem 1 of a paper by L. Ein [Math. Ann. 261, 483-485 (1982; Zbl 0519.14005)].
Reviewer: H.Maeda

MSC:
14E22 Ramification problems in algebraic geometry
14E20 Coverings in algebraic geometry
14N05 Projective techniques in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Ein, L.: The ramification divisors for branched coverings of ? k n . Math. Ann.261, 483-485 (1982) · Zbl 0519.14005 · doi:10.1007/BF01457451
[2] Fujita, T.: On polarized manifolds whose adjoint bundles are not semipositive. Adv. Stud. Pure Math.10, 167-178 (1987) · Zbl 0659.14002
[3] Fujita, T.: Notes on quasi-polarized varieties. Proc. Japan Acad. Ser.A64, 88-90 (1988) · Zbl 0661.14004 · doi:10.3792/pjaa.64.88
[4] Fujita, T.: Remarks on quasi-polarized varieties. Nagoya Math. J.115, 105-123 (1989) · Zbl 0699.14002
[5] Kawamata, Y., Matsuda, K., Matsuki, K.: Introduction to the minimal model problem. Adv. Stud. Pure Math.10, 283-360 (1987) · Zbl 0672.14006
[6] Kobayashi, S., Ochiai, T.: Characterizations of complex projective spaces and hyperquadrics. J. Math. Kyoto Univ.13, 31-47 (1973) · Zbl 0261.32013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.